Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 50, NWS Fort Worth, TX

April 11, 2011Rains County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2011, 2:19 AM CDT for Rains County, Van Zandt County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2011, 2:19 AM CDT (07:19 UTC)
Expired
Apr 11, 2011, 3:15 AM CDT
In force
56 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:02 PM CDTSevere Thunderstorm WatchSPC8 hr
Apr 11, 1:49 AM CDTTornado WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS54 KFWD 110719
SVRFWD
TXC379-467-110815-
/O.NEW.KFWD.SV.W.0050.110411T0719Z-110411T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
219 AM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAINS COUNTY IN NORTHEAST TEXAS...
  VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 315 AM CDT

* AT 219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES WEST OF LAKE
  TAWAKONI STATE PARK TO 14 MILES WEST OF WILLS POINT TO 18 MILES
  WEST OF PURTIS CREEK STATE PARK...AND MOVING NORTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PURTIS CREEK STATE PARK AROUND 230 AM
  LAKE TAWAKONI STATE PARK AND WILLS POINT AROUND 235 AM
  EAST TAWAKONI AND CANTON AROUND 240 AM
  EDOM AND EDGEWOOD AROUND 245 AM
  VAN...FRUITVALE AND EMORY AROUND 250 AM

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 513 AND 542.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM MONDAY MORNING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM
MONDAY MORNING FOR NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 500 AM MONDAY MORNING FOR NORTH CENTRAL
TEXAS.

&&

LAT...LON 3236 9547 3237 9606 3272 9608 3285 9607
      3286 9594 3290 9597 3299 9593 3299 9567
      3296 9565 3272 9562 3272 9561 3264 9558
      3248 9558 3241 9550
TIME...MOT...LOC 0719Z 234DEG 54KT 3290 9629 3269 9619
          3242 9625

$$


85/NH
2 follow-up statements
830 
WWUS54 KFWD 110752
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 AM CDT MON APR 11 2011

TXC379-467-110815-
/O.CON.KFWD.SV.W.0050.000000T0000Z-110411T0815Z/
RAINS TX-VAN ZANDT TX-
252 AM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN VAN ZANDT AND RAINS COUNTIES...

AT 252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES NORTH OF EMORY TO 6 MILES NORTH OF EMORY TO
FRUITVALE...MOVING NORTHEAST AT 60 MPH.

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 522 AND 542.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM
CDT MONDAY MORNING FOR NORTHEASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3255 9595 3276 9587 3299 9587 3299 9567
      3296 9565 3272 9562 3272 9561 3263 9558
      3248 9558 3245 9554 3244 9554
TIME...MOT...LOC 0752Z 234DEG 54KT 3319 9581 3298 9571
          3271 9577

$$
810 
WWUS54 KFWD 110810
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT MON APR 11 2011

TXC379-467-110821-
/O.EXP.KFWD.SV.W.0050.000000T0000Z-110411T0815Z/
RAINS TX-VAN ZANDT TX-
310 AM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VAN ZANDT AND
RAINS COUNTIES EXPIRES AT 315 AM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 522 AND 542.

AT 311 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3255 9595 3276 9587 3299 9587 3299 9567
      3296 9565 3272 9562 3272 9561 3263 9558
      3248 9558 3245 9554 3244 9554
TIME...MOT...LOC 0811Z 234DEG 54KT 3335 9553 3314 9543
          3287 9549

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:02 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 11, 2:02 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
202 AM CDT MON APR 11 2011

.UPDATE...
FORECAST UPDATED FOR NEW TORNADO WATCH 127 FOR NORTHEAST/EAST-CENTRAL
COUNTIES OF NORTH TX THROUGH 6 AM CDT...AS LEWP/BOW ECHO WITH MESO-
LOW TORNADIC POTENTIAL MOVES GRADUALLY AWAY FROM DFW METROPLEX AND
TOWARDS AREAS ALONG AND NORTH OF I-20 AND UP TOWARDS PARIS/SULPHUR
SPRINGS. CONVECTION SOUTH OF I-20 HAS WEAKENED SOMEWHAT...LIKELY
DUE TO STRONGER CAPPING INVERSION IN PLACE. HOWEVER...HAVE RAISED
POPS AND HELD MOST OF TORNADO WATCH 126 ACROSS SRN COUNTIES UNTIL
5 AM CDT. ON LATEST WATCH COORDINATION NOTIFICATION/WCN...DID
REMOVE COUNTIES FROM TORNADO WATCH 126/SEVERE WATCH 123 THAT WERE
ACROSS OUR WESTERN COUNTIES AND NO LONGER HAD A THREAT FOR SEVERE
WEATHER. THIS WAS ALL INCLUDED ON THE LATEST WCN.

05/

&&

.PREV UPDATE...
.UPDATE...
THE SEVERE POTENTIAL WILL SPREAD EASTWARD OVERNIGHT WITH THE
APPROACH OF AN UPPER LEVEL DISTURBANCE. A PREVIOUS UPDATE WAS
DONE TO INCREASE THE POPS ACROSS THE AREAS EAST OF I-35. THE 00Z
NAM AND 01Z HRRR /HIGH RESOLUTION RAPID REFRESH/ MODEL INDICATE
THAT THE THUNDERSTORMS FROM CISCO TO SOUTHWEST OF JUNCTION WILL
MOVE EAST/NORTHEAST ACROSS NORTH TEXAS THROUGH THE OVERNIGHT
HOURS.

58

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/
IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS
ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS
PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER
AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM
NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A
POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS
TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING
ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING
THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE
RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT
BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER.

THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN
SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION
WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL
HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE
/BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM
CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM.
OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED
THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE
750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND
500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY
STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF
THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE
FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE
EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS
OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS
BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A
BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED
FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD
PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD
FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS
WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN
SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE
SOME LOW POPS IN THE FAR EAST EARLY MON AM.

GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH
COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS
MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW
TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN
HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY
SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE
MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS
THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE
LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND
WILL CONTINUE WITH VERY LOW POPS EAST OF I-35.

LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR
WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE
NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR
INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK.
WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN
REMAINS TO BE SEEN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  52  81  56  80 /   5   0   0   0   5
WACO, TX              79  48  81  54  81 /  10   0   0   0   5
PARIS, TX             75  48  76  51  78 /  30   0   0   0   5
DENTON, TX            78  43  81  52  80 /   5   0   0   0   5
MCKINNEY, TX          78  43  79  50  79 /  10   0   0   0   5
DALLAS, TX            78  54  81  57  80 /  10   0   0   0   5
TERRELL, TX           76  48  80  54  80 /  20   0   0   0   5
CORSICANA, TX         79  52  80  55  81 /  30   0   0   0   5
TEMPLE, TX            80  49  81  54  83 /  20   0   0   0   5
MINERAL WELLS, TX     77  46  80  51  84 /   5   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

69/05
Hazardous weather outlook, Apr 10, 11:59 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN APR 10 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1159 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES
ALONG AND NORTHWEST OF A COMANCHE TO TERRELL LINE.

TORNADO WATCH NUMBER 126 IS IN EFFECT UNTIL 5 AM TO THE SOUTHEAST
OF THE SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT ARE
EXPECTED TO INCREASE IN COVERAGE OVERNIGHT AS THEY SWEEP
EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE
HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 11, 1:44 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     TSTM WND GST     WAXAHACHIE              32.40N  96.85W
04/11/2011  E80 MPH          ELLIS              TX   AMATEUR RADIO

            WAXAHACHIE
Local storm report, Apr 11, 1:46 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             12 W HONEY GROVE        33.58N  96.13W
04/11/2011  E1.00 INCH       FANNIN             TX   AMATEUR RADIO

            NEAR BONHAM
Local storm report, Apr 11, 1:51 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     TSTM WND GST     5 NW WAXAHACHIE         32.45N  96.91W
04/11/2011  E61 MPH          ELLIS              TX   AWOS

            MEASURED AT KJWY
Local storm report, Apr 11, 1:52 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     4 NE ALVARADO           32.44N  97.17W
04/11/2011                   JOHNSON            TX   CO-OP OBSERVER

            6-12 INCH DIAMETER LIMBS DOWN NEAR FM 2738 AND HWY 67
Local storm report, Apr 11, 1:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     TSTM WND GST     5 N WAXAHACHIE          32.47N  96.85W
04/11/2011  M90 MPH          ELLIS              TX   TRAINED SPOTTER

            POSSIBLE TORNADO ACCORDING TO SPOTTER
Local storm report, Apr 11, 1:58 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     HAIL             PROSPER                 33.23N  96.82W
04/11/2011  E1.75 INCH       COLLIN             TX   PUBLIC

            DAMAGE TO WINDOWS...CARS AND TREES

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 10, 7:17 PM CDTSpecial Weather StatementFWDMontague28 min
Apr 10, 7:31 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker59 min
Apr 10, 7:42 PM CDTSpecial Weather StatementFWDCooke, Montague33 min
Apr 10, 7:48 PM CDTSevere Thunderstorm WarningFWDEastland57 min
Apr 10, 8:13 PM CDTSpecial Weather StatementFWDCooke32 min
Apr 10, 8:18 PM CDTSpecial Weather StatementFWDWise27 min
Apr 10, 8:32 PM CDTSpecial Weather StatementFWDWise28 min
Apr 10, 8:49 PM CDTSpecial Weather StatementFWDEastland, Palo Pinto26 min
Apr 10, 9:09 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker44 min
Apr 10, 9:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 10, 9:38 PM CDTSpecial Weather StatementFWDJack37 min
Apr 10, 9:47 PM CDTTornado WarningFWDParker22 min
Apr 10, 9:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 10, 9:59 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant35 min
Apr 10, 10:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 10, 10:16 PM CDTSevere Thunderstorm WarningFWDMontague59 min
Apr 10, 10:20 PM CDTSevere Thunderstorm WarningFWDErath34 min
Apr 10, 10:45 PM CDTSpecial Weather StatementFWDGrayson30 min
Apr 10, 11:04 PM CDTSpecial Weather StatementFWDEastland26 min
Apr 10, 11:17 PM CDTSpecial Weather StatementFWDDenton, Parker, Wise28 min
Apr 10, 11:22 PM CDTSevere Thunderstorm WarningFWDMills68 min
Apr 10, 11:52 PM CDTSevere Thunderstorm WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills53 min
Apr 10, 11:53 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant37 min
Apr 11, 12:05 AM CDTSevere Thunderstorm WarningFWDGrayson39 min
Apr 11, 12:23 AM CDTSevere Thunderstorm WarningFWDCollin, Denton52 min
Apr 11, 12:25 AM CDTTornado WarningFWDHamilton20 min
Apr 11, 12:28 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton62 min
Apr 11, 12:41 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Apr 11, 12:47 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
Apr 11, 12:49 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell41 min
Apr 11, 12:55 AM CDTSevere Thunderstorm WarningFWDHill35 min
Apr 11, 1:15 AM CDTTornado WarningFWDJohnson21 min
Apr 11, 1:23 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Navarro51 min
Apr 11, 1:34 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Apr 11, 1:35 AM CDTTornado WarningFWDEllis25 min
Apr 11, 1:53 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman52 min
Apr 11, 2:01 AM CDTTornado WarningFWDDallas, Kaufman30 min
Apr 11, 2:13 AM CDTTornado WarningFWDHunt, Kaufman, Rockwall35 min
Apr 11, 2:38 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt52 min
Apr 11, 2:59 AM CDTSpecial Weather StatementFWDNavarro31 min
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDHenderson33 min
Apr 11, 4:07 AM CDTSpecial Weather StatementFWDHenderson23 min
Apr 11, 4:14 AM CDTSpecial Weather StatementFWDFalls31 min
Apr 11, 5:05 AM CDTSpecial Weather StatementFWDMilam25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.